MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION UNO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION UNO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2010004
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received for evaluation.A device evaluation was performed, and it was noted that the reported issue was verified.The cause of the reported condition could not be determined.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
During the transfer of a patient to a bed using an uno mobile patient lifting system, the hook (connecting the slingbar to the lift arm) came off.The hook hit the patient on the forearm as it dropped and caused the patient to fall a short distance on to the mattress of the bed.The patient was not injured from the fall, however, sustained a 15cm laceration to the forearm from the hook.The injury was cleaned and then closed with sutures, and a sling was applied.An x-ray confirmed no fracture.No additional information was available.

Brand Name
UNO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23934131
Report Number8030916-2025-00150
Device Sequence Number15859904
Product Code FSA
UDI-Device Identifier00887761981775
UDI-Public(01)00887761981775
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2010004
Device Catalogue Number2010004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown